# SDR DL76G040813

- Difficulty date: August 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 25,085 hours, 4,002 cycles
- Engine: Ge CF680C2B6F
- Engine time: 18,115 hours, 2,865 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Worn
- Location: Nr 2
- Part time: 18,115 hours, 2,865 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM WIGGLE CK INSP OF NR 2 ENG 5TH STG VSV LEVER ARMS ME 01 OF EA 48-086303-12 REV A.   REPLACED ENGINE ETOPS CATEGORY F: ANY OTHER EVENT DETRIMENTAL TO ETOPS.
